MAUDE Adverse Event Report: B. Braun Medical Inc. PINNACLE®; CONTAINER, I.V.

B. Braun Medical Inc. PINNACLE®; CONTAINER, I.V.
Catalog Number 2112349
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the complainant, prior to use, a hair was observed inside a pinnacle single chamber mixing container.No patient involvement.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number 400775388.A review of the device history record (dhr) was performed for the reported lot number, and no abnormalities or non-conformances were noted during the in process or final product inspection.Through examination of reserved samples, no deviations were observed.No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
PINNACLE®
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. Braun Medical Inc.
824 12th avenue
bethlehem PA 18018
Manufacturer (Section G)
B. Braun Medical Inc.
824 12th avenue
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
+1(833)425-1464
MDR Report Key50871150
Report Number2521402-2026-00862
Device Sequence Number9425513
Product Code KPE
UDI-Device Identifier04046964200700
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2112349
Device Lot Number26B18
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown